# SDR CA990728030

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Engine Bay
- Part time: 850 hours
- Stage of operation: TO
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE FAILURE LOSS OF POWER.  AIRCRAFT CRASH LANDED.  TSB INVESTIGATING INTO CARBURETOR HEAT CLUTCH ASSY AS CAUSE.  CARBURETOR HEAT MECHANISM (SUBMITTER STATED THIS HAS NOT BEEN SUBSTANTIATED BY TSB).
